Hi, I am Dr. Peter and would like to help. Levbid is a medication that can be used in dogs. It is used to treat inflammatory bowel disease. The typical dose for Bentley assuming he is about 8 pounds or so would be .01 to .02 mg and so Bentley ate about 18 times the normal dosage. However, the toxic dose for him would be well over 500 mg. So, I think this accidental exposure may cause some effects like : increased heart rate, urinary retention, decreased gut sounds/motility, and dilated pupils for 12 hour but nothing serious.
As with any accidental exposure it is safest to get the medicine out by vomiting. You can do this by giving 1-2 TBSP of good, bubbly hydrogen peroxide orally twice in 15 minutes. This usually works for puppies. Afterwards you can give activated charcoal capsules - 2 capsules every two hours for 6 hours to decrease any further absorption of the drug. These you can get over the counter at any drug store.
If you are uncomfortable doing these things then your vet can do them for you.
Thank you so much I feel so much better. Bentley weights about 18 lbs or so (he is big) and as I said I think he ate one, he is too fast all the time, haha. Again thank you soooooo much and have a great day.
Attachments are only available to registered users.
I would recommend this site to all my friends.
At 18 pounds, I would not be concerned about toxicity. You may see dilated pupils, increased heart rate, mild agitation, dry mouth for about 12 hours.
Have a nice day!